# SDR IPXA2020051355065

- Difficulty date: April 4, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: AFA3042501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CCENTER CARGO R/H TUNNEL UPPER AREA SPLICE AT L28R HAS 2 CRACKS.REMOVED AND REPLACED CRACKED CENTER CARGO LONGERON 28R SPLICE AND  CRACKED LONGERON SECTION BETWEEN STA. 1651 AND 1701 IAW MD-11 SRM 53-00-05, REPAIR 1, FIGURE 201 & 202. (MAJOR)
